I am a hard gainer always have been. But the past 7 months have been quite severe in terms of weight loss and keeping my weight. I use to be around 140-150 which was thin but still okay for me. I am now 130, my clothes hang off me and I have to layer myself to look like a human being. I am eating normally, I dont know what to do.
Other than steroids, Is there a prescribed medicine that can help me gain weight?
Suggest you find out why you are losing weight by going to see your MD to help stop or slow down the weight loss. In the meantime, try drinking either nutrient dense drinks (in addition to eating your meals) such as ensure or make your own milkshakes - soy yogurt, soy milk, and frozen fruit blended together; or milk, ice cream, and frozen fruit blended together for extra calories, protein and nutrients to help increase your weight. It is important you eat 3 meals a day with snacks between meals. Hoped this helped you.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.